Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 27, 2007, 4:37 PM CDT for Live Oak County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2007, 4:37 PM CDT (21:37 UTC)
- Expired
- May 27, 2007, 5:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:25 PM CDT, 12 minutes earlier.
Area forecast discussion, May 27, 4:25 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
425 PM CDT SUN MAY 27 2007
.SHORT TERM (TONIGHT AND MONDAY)...LINE OF TSTMS HAS DEVELOPED
ALONG AN OUTFLOW BOUNDARY THAT MOVED OUT OF MEXICO WITH HELP OF
UPR TROUGH FM W TX TO RIO GRANDE VALLEY. TOUGH TO SAY HOW MUCH
THIS WILL HOLD TOGETHER AS IT MOVES INTO AREA THAT HAS BEEN WORKED
OVER MUCH OF THE DAY. HOWEVER...BASED ON TRENDS...THE EAST MVMT
AT 25 KNOTS...AND THE HELP OF THE UPR TROUGH THINK THERE IS A GOOD
CHC THE LINE WILL HOLD TOGETHER AT LEAST TO SOME DEGREE AS IT
APPROACHES THE COAST. IF CURRENT SPEED PERSISTS...THE LINE WILL BE
NEAR A VCT TO NAS LINE AROUND 00Z. THEREFORE NOT SHOWING HIGH
OVERNIGHT POPS ACROSS AREAS EAST OF THIS LINE. HAVE CANCELLED THE
FFA FOR THE FAR WRN 2 COS BEHIND THE LINE...KEPT IT UNTIL 6 PM FOR THE
ERN RIO GRANDE PLAINS COS AND EXTENDED IT UNTIL 9 PM FOR THE
COASTAL BEND BASED ON EXPECTED MVMT OF THE LINE OF TSTMS. THINGS
SHOULD TAPER OFF OVERNIGHT...BUT STILL EXPECT SCT POPS AGAIN ON
MON GIVEN STILL MOIST AND UNSTABLE ATMOSPHERE WITH LITTLE TO NO
CAP. SHOWING LOWER RAINFALL CHCS AND MORE SCT COVERAGE ON MON
GIVEN WEAKER DYNAMIC LIFT. SHOULD BE MORE OF A TYPICAL SEA BREEZE
DAY AS WELL...W/ JUST ISOLD HEAVIER AMOUNTS MAINLY ACROSS INLAND
AREAS...THEREFORE DO NOT THINK A FFA WILL BE REQUIRED FOR MON.
&&
.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...COULD BE ISOLD CONVECTION
LINGERING INTO THE EARLY EVENING HOURS ON MON...BUT ACTIVITY SHOULD
DIMINISH RATHER QUICKLY AFTER SUNSET. THE LAST PIECE OF ENERGY WILL
SWING THRU THE MID/UPR TROF ACROSS TX ON TUE. APPEARS SOME OF THIS
ENERGY COME FROM UPR LVL LOW CURRENTLY OVER FOUR CORNERS...WHICH
MODELS MAY NOT BE HANDLING POSITIONING OF CORRECTLY IN THE SHORT
TERM. AT ANY RATE BEST CHANCE ON TUE WILL BE ACROSS THE NRN AND NE
CWA WHERE MOISTURE...INSTABILITY AND ACCENT IS GREATEST. WILL GRADE
POPS FROM 40 ACROSS THE NE TO 10 ACROSS THE RIO GRANDE PLAINS.
BY WED MEAN TROF AXIS IS W OF THE RGN...AND FEEL MAIN THREAT WILL BE
WELL NE OF THE AREA.
BEYOND WED FORECAST CONFIDENCE HEADS SOUTH. MODELS ARE STILL IN
CONSIDERABLE DISAGREEMENT WITH EVOLUTION OF UPR LVL TROF OR LOW
ACROSS THE N-CNTL U.S. MIDWEEK...AND HOW FAR SOUTH ASSOC COLD FRONT
MAKES IT. HPC FEELS 12Z OPR GFS IS AN OUTLIER...AND THEY HAVE TAKEN
A BLEND OF SEVERAL THINGS FOR THE EXTENDED. HPC SFC PROGS STILL CONT
TO BRING FRONT THRU THE AREA LATE...AT A SLIGHTLY SLOWER PACE THU
AND FRI...AND THEN WASHES IT OUT. FOR CONSISTENCY WILL CONT TO SHOW
A WIND SHIFT ACROSS THE AREA AND SLIGHT CHANCE FOR PRECIP...WITH NOT
MUCH IMPACT ON TEMPS. ON THE TOPIC OF TEMPS...GFS MOS SHOWS A
CONSIDERABLE WARM UP WED THRU SUN. GIVEN ALL THE RAINFALL THAT HAS
FALLEN ACROSS THE AREA FRI AND NOW TODAY SOILS WILL BE PRETTY
SATURATED...AND AS A RESULT THESE TEMPS MAY BE A COUPLE OF DEGS TO
WARM. HAVE UNDERCUT THE GFS MOS BY A COUPLE OF DEGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 85 71 84 72 / 40 40 20 20 10
VICTORIA 68 83 68 84 69 / 50 50 20 40 10
LAREDO 73 92 74 93 74 / 20 20 20 10 10
ALICE 69 88 69 87 71 / 30 40 20 10 10
ROCKPORT 74 83 73 83 74 / 50 40 20 20 10
COTULLA 68 87 69 90 71 / 30 20 20 10 10
KINGSVILLE 69 87 70 87 72 / 30 40 20 10 10
NAVY CORPUS 75 83 73 83 75 / 40 40 20 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS...LIVE OAK...MCMULLEN.
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
MJG/88...SHORT TERM
JR/76...LONG TERMHazardous weather outlook, May 27, 5:57 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CDT SUN MAY 27 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-281100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 557 AM CDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL AND FLOODING ARE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY...WITH LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DECREASE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/81
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:43 AM CDT | Flash Flood Warning | CRP | La Salle | 32 min |
| May 27, 3:13 PM CDT | Flash Flood Warning | CRP | Kleberg | 92 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.